# SDR FDEA202204130973

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 90,389 hours, 19,004 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Attach Fitting
- Part number: ARB768018
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Part time: 90,389 hours, 19,004 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK 1.75 INCHS LONG ON I/B UPPER WINGLET L/E ATTACH FLANGE ON RIGHT-HAND WING REPAIR IAW EA 1-5750-T0368013 PART 1
